Aug 12, 2018
I am aging with HIV from 2007 and under medication from 2009(Trustiva).
I have 1100 cd4 count, undetectable viral load. I am frequently getting infected at my crotches area. I have very fatty thighs. It will disappear when I apply any fungal cream like candid b for few days but again it will appear. I am working cannot skip underwear. Please help. Thank you
Response from Dr. Holodniy
Without an examination it is difficult to tell what exactly is going on and what the diagnosis is. Although from your description, it sounds like a fungal infection, candid b may not be effective, and it requires a different antifungal drug. I suggest you consult with your doctor or a dermatologist for more definitive answers and treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.